2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de M. Barros [rss]
2015
M. Barros, A. Ferrández, O. J. Garay. Extremal curves of the total curvature in homogeneous 3-spaces J. Math. Anal. Appl. 431 (2015) no. 1 , 342–364. MathScinet [bib] [doi]
2014
M. Barros, A. Ferrández. On the energy density of helical proteins J. Math. Biol. 69 (2014) no. 6-7 , 1801–1813. MathScinet [bib] [doi]
M. Barros, A. Ferrández, O. J. Garay. Equivariant Willmore surfaces in conformal homogeneous three spaces J. Math. Anal. Appl. 409 (2014) no. 1 , 459–477. MathScinet [bib] [doi]
2013
M. Barros, A. Ferrández. Addendum to `New classical string solutions in $\rm AdS_3$ through null scrolls' [MR3055092] Classical Quantum Gravity 30 (2013) no. 17 , 179401, 3. MathScinet [bib] [doi]
M. Barros, A. Ferrández. New classical string solutions in $\rm AdS_3$ through null scrolls Classical Quantum Gravity 30 (2013) no. 11 , 115003, 19. MathScinet [bib] [doi]
M. Barros, A. Ferrández. How big is the family of stationary null scrolls? J. Geom. Phys. 64 (2013) , 54–60. MathScinet [bib] [doi]
2012
M. Barros, A. Ferrández. Null scrolls as solutions of a sigma model J. Phys. A 45 (2012) no. 14 , 145203, 12. MathScinet [bib] [doi]
M. Barros, O. J. Garay. Critical curves for the total normal curvature of 3-dimensional space forms J. Math. Anal. Appl. 389 (2012) no. 1 , 275–292. MathScinet [bib] [doi]
2011
M. Barros, A. Ferrández. Talking about helices and remembering Floro Chapter in Florentino Garc\'\i a Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 23–34. MathScinet [bib]
M. Barros, A. Ferrández. Willmore energy estimates in conformal Berger spheres Chaos Solitons Fractals 44 (2011) no. 7 , 515–521. MathScinet [bib] [doi]
2010
M. Barros, A. Ferrández. Epicycloids generating Hamiltonian minimal surfaces in the complex quadric J. Geom. Phys. 60 (2010) no. 1 , 68–73. MathScinet [bib] [doi]
2009
M. Barros, A. Ferrández. A conformal variational approach for helices in nature J. Math. Phys. 50 (2009) no. 10 , 103529, 20. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Rotational surfaces in $\Bbb L^3$ and solutions of the nonlinear sigma model Comm. Math. Phys. 290 (2009) no. 2 , 437–477. MathScinet [bib] [doi]
2008
M. Barros. Simple geometrical models with applications in physics Chapter in Curvature and variational modeling in physics and biophysics Amer. Inst. Phys., Melville, NY 1002 (2008) , 71–113. MathScinet [bib] [doi]
2007
M. Barros, J. L. Cabrerizo, M. Fernández, A. Romero. Magnetic vortex filament flows J. Math. Phys. 48 (2007) no. 8 , 082904, 27. MathScinet [bib] [doi]
2006
M. Barros, M. Caballero, M. Ortega. Villarceau foliated solitons in the two-dimensional $\rm O(3)$ nonlinear sigma model J. Geom. Phys. 57 (2006) no. 1 , 177–192. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Massless particles in warped three spaces Internat. J. Modern Phys. A 21 (2006) no. 3 , 461–473. MathScinet [bib] [doi]
2005
M. Barros, A. Romero, J. L. Cabrerizo, M. Fernández. The Gauss-Landau-Hall problem on Riemannian surfaces J. Math. Phys. 46 (2005) no. 11 , 112905, 15. MathScinet [bib] [doi]
M. Barros, A. Ferrández, M. A. Javaloyes, P. Lucas. Relativistic particles with rigidity and torsion in $D=3$ spacetimes Classical Quantum Gravity 22 (2005) no. 3 , 489–513. MathScinet [bib] [doi]
2004
J. Arroyo, M. Barros, O. J. Garay. Models of relativistic particle with curvature and torsion revisited Gen. Relativity Gravitation 36 (2004) no. 6 , 1441–1451. MathScinet [bib] [doi]
Powered by bibtexbrowser